Alert archive / New York / River Flood Warnings in 2013
River Flood Warning 21, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Jun 13, 2013, 10:40 PM EDT for Montgomery County, Schenectady County, Schoharie County, New York. It took effect at Jun 14, 2013, 4:24 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2013, 10:40 PM EDT (02:40 UTC)
- In effect from
- Jun 14, 2013, 4:24 AM EDT
- Expired
- Jun 14, 2013, 10:03 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Montgomery County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 29 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Schoharie Creek at Burtonsville (BRTN6). The gauge peaked at 6.20 ft at Jun 14, 2013, 6:00 AM EDT.
- Action stage
- 4.5 ft
- Minor stage
- 6 ft
- Moderate stage
- 8 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01351500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
703
WGUS41 KALY 140240
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1040 PM EDT THU JUN 13 2013
NYC057-093-095-141440-
/O.NEW.KALY.FL.W.0021.130614T0824Z-130614T2136Z/
/BRTN6.1.ER.130614T0824Z.130614T1200Z.130614T1536Z.NO/
1040 PM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE SCHOHARIE CREEK AT BURTONSVILLE.
* FROM LATE TONIGHT UNTIL FRIDAY AFTERNOON.
* AT 9 PM THURSDAY THE STAGE WAS...5.3 FEET.
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 4 AM
FRIDAY AND FORECAST TO CONTINUE TO RISE TO NEAR 6.3 FEET AROUND 8
AM FRIDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 11
AM FRIDAY.
* IMPACT...AT 6.0 FEET...MINOR FLOOD STAGE. WATER REACHES LOWEST
HOUSES IN BURTONSVILLE.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
SCHOHARIE CREEK
BURTONSVILLE 6.0 5.3 THU 10 PM 5.8 6.3 5.8 5.6 5.3
$$2 follow-up statements
521
WGUS81 KALY 141003
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
603 AM EDT FRI JUN 14 2013
NYC057-093-095-141845-
/O.EXT.KALY.FL.W.0021.000000T0000Z-130614T1845Z/
/BRTN6.1.ER.130614T0610Z.130614T0945Z.130614T1245Z.NO/
603 AM EDT FRI JUN 14 2013
THE FLOOD WARNING CONTINUES FOR
THE SCHOHARIE CREEK AT BURTONSVILLE.
* UNTIL THIS AFTERNOON.
* AT 5 AM FRIDAY THE STAGE WAS 6.2 FEET.
* FLOOD STAGE IS 6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 8 AM FRIDAY.
* IMPACT...AT 6 FEET...MINOR FLOOD STAGE. WATER REACHES LOWEST
HOUSES IN BURTONSVILLE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME FRI FRI FRI SAT SAT
SCHOHARIE CREEK
BURTONSVILLE 6.0 6.2 FRI 06 AM 6.1 5.3 4.9 4.7 4.5
$$699
WGUS81 KALY 141403
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1003 AM EDT FRI JUN 14 2013
NYC057-093-095-141433-
/O.CAN.KALY.FL.W.0021.000000T0000Z-130614T1845Z/
/BRTN6.1.ER.130614T0610Z.130614T0945Z.130614T1330Z.NO/
1003 AM EDT FRI JUN 14 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SCHOHARIE CREEK AT BURTONSVILLE.
* AT 9 AM FRIDAY THE STAGE WAS 5.9 FEET.
* FLOOD STAGE IS 6.0 FEET.
* IMPACT...AT 6.0 FEET...MINOR FLOOD STAGE. WATER REACHES LOWEST
HOUSES IN BURTONSVILLE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME FRI FRI SAT SAT SAT
SCHOHARIE CREEK
BURTONSVILLE 6.0 5.9 FRI 10 AM 5.3 4.9 4.7 4.5 4.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Jun 13, 8:20 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 13, 8:20 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
820 PM EDT THU JUN 13 2013
.SYNOPSIS...
LOW PRESSURE WILL PASS BY TO THE SOUTH OF THE REGION OVERNIGHT. THIS
WILL ALLOW THE STEADY RAIN TO SLOWLY TAPER OFF FROM WEST TO EAST
CLOUDS AND SOME SHOWERS WILL LINGER INTO FRIDAY WITH THE PASSAGE OF
AN UPPER LEVEL DISTURBANCE...ESPECIALLY IN THE HIGHER TERRAIN AREAS.
BY LATE FRIDAY...HIGH PRESSURE WILL BUILD INTO THE GREAT LAKES
REGION...AND CREST OVER THE EASTERN SEABOARD SATURDAY. IT WILL SLIDE
OFFSHORE SUNDAY AS A WARM FRONT PUSHES INTO THE REGION LATE
SUNDAY...POSSIBLY TRIGGERING SOME SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 745 PM...RADAR INDICATES THE BACK EDGE OF THE STEADY RAINFALL
ACROSS THE WESTERN ADIRINDACKS AND WESTERN MOHAWK VALLEY...WHICH IS
ASSOCIATED WITH THE UPPER LEVEL TROF AXIS THAT IS SLIDING SLOWLY
SOUTHEAST. THE BACK EDGE WILL CONTINUE TO SLOWLY SLIDE SOUTHEAST
TONIGHT AND THE CURRENT HOURLY POP GRIDS HAVE A GOOD HANDLE ON THE
END OF THE STEADY RAIN...AND THEY HAVE NOT BEEN CHANGED. HOURLY TEMP
GRIDS ALSO ON TRACK.
.PREVIOUS DISCUSSION...
THE FLOOD WATCH REMAINS IN EFFECT INTO EARLY SATURDAY MORNING FOR
THE MOHAWK VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...CAPITAL
DISTRICT...TACONICS...BERKSHIRES AND LITCHFIELD COUNTY.
AS OF 430 PM EDT...BAND OF MODERATE TO LOCALLY HEAVY RAIN CONTINUES
TO IMPACT MUCH OF THE REGION...ALTHOUGH INITIAL MID LEVEL DRYING HAS
LED TO A BREAK IN THE RAIN ACROSS THE MID HUDSON VALLEY REGION
EARLIER IN THE DAY...THE RAIN IS BEGINNING TO FILL BACK IN ACROSS
THE SOUTHERN AREAS OF OUR COUNTY WARNING AREA WHICH WILL LAST FOR
SEVERAL MORE HOURS. ALONG WITH THE PIVOTING RAIN...SOME DEFORMATION
ZONE APPEARS TO BE PRESENT AND IS CONTRIBUTING TO FILLING IN MORE
PRECIPITATION ACROSS THE MID HUDSON VALLEY. OVERALL...CURRENT
RAINFALL RATES BETWEEN 0.20-0.30 PER HOUR ARE BEING OBSERVED UNDER
THESE MORE MODERATE RAIN BANDS.
TEMPS SHOULD GENERALLY HOLD STEADY BETWEEN 55-60 IN MOST AREAS THIS
AFTERNOON...AND COULD EVEN FALL A DEGREE OR TWO IN SOME AREAS. LOW
TEMPERATURES EXPECTED TO BE IN THE UPPER 40S IN THE HIGH TERRAIN TO
LOW 50S FOR VALLEY LOCATIONS.
LATEST 12Z MODELS GUIDANCE SHOWS PERSISTENT RAINFALL MOVING FROM
NORTHWEST TO SOUTHEAST ACROSS THE REGION AS WE GO FROM THE EARLY
MORNING HOURS ON FRIDAY TO AROUND 12Z FRIDAY. MODEL GUIDANCE SHOWS
TOTAL QPF VALUES FROM 00Z FRIDAY TO 12Z FRIDAY RANGING FROM AROUND A
TENTH ACROSS THE ADIRONDACKS TO AROUND A HALF AN INCH ACROSS THE
IMMEDIATE CAPITAL REGION TO ISOLATED AMOUNTS OF AROUND THREE
QUARTERS OF AN INCH IN THE SOUTHEASTERN AREAS OF THE COUNTY WARNING
AREA. AS THE RAIN CONTINUES TO PIVOT SOUTH AND EAST OUT OF THE
REGION DURING THIS TIME...WINDS WILL SHIFT TO THE NORTHWEST BEHIND
THE DEPARTING LOW PRESSURE SYSTEM BETWEEN 5-10 MPH.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY/...
ON FRIDAY...AS THE MAIN LOW PRESSURE SYSTEM CONTINUES TO MOVES
INTO THE ATLANTIC...A POSITIVE TILTED SHORTWAVE WILL DEVELOP
BEHIND THE DEPARTING LOW PRESSURE SYSTEM RIGHT OVER OUR REGION.
SOME RIPPLES WITHIN THE UPPER LEVEL PATTERN WITHIN THE DEVELOPING
TROUGH ALONG WITH A SECONDARY COLD FRONT SLIDING SOUTH OUT OF
ONTARIO WILL BRING A CHANCE OF A SCATTERED SHOWER IN THE MID TO
LATE AFTERNOON. SOME OF THESE SHOWERS MAY HAVE A RUMBLE OR TWO OF
THUNDER. SOME 12Z MODELS SHOWS A 850 HPA Q-VECTOR CONVERGENCE
REGION JUST UPSTREAM OF THE DEVELOPING POSITIVE TILTED TROUGH AXIS
JUST SOUTHWEST OF THE IMMEDIATE CAPITAL REGION WHERE A WEAK
850-700 HPA FRONTOGENESIS MAY HELP LOCAL SHOWER AND POSSIBLY SOME
ISOLATED LOW TOPPED THUNDERSTORMS DEVELOP ESPECIALLY IN THE
WESTERN MOHAWK VALLEY AND ADIRONDACKS. HIGH TEMPS ON FRIDAY WILL
BE IN THE UPPERS 60S IN HIGH TERRAIN TO LOW AND MID 70S IN VALLEY
LOCATIONS.
AFTER THE PASSAGE OF THE UPPER LEVEL TROUGH AND SECONDARY FRONTAL
SYSTEM...MORE TRANQUIL WEATHER CONDITIONS WILL MOVE INTO THE AREA AS
WE GO INTO FRIDAY EVENING INTO THE DAY ON SATURDAY AS A LARGE AREA
OF SURFACE DIVERGENCE UPSTREAM OF THE TROUGH AXIS OVER THE ATLANTIC
OCEAN WILL DOMINATE OUR WEATHER PATTERN AT THIS TIME. HIGH
TEMPERATURES ON SATURDAY WILL RANGE FROM AROUND 70 IN THE HIGH
TERRAIN TO MID AND UPPER 70S IN VALLEY LOCATIONS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
SAT NT...FAIR AND COOL AS HIGH PRESSURE SLIDES ACROSS AND EAST OF
THE REGION. SOME CLOUDS MAY DEVELOP LATE...AS STRONG MID LEVEL WARM
ADVECTION COMMENCES. EXPECT MINS TO FALL INTO THE 40S TO LOWER 50S.
SUNDAY...STRONG MID AND LOW LEVEL WARM ADVECTION CONTINUES ACROSS
THE REGION...AS SHORTWAVE ENERGY PASSES ACROSS OR NORTH OF THE
REGION. THERE IS SOME SUGGESTION...ESP BY THE 12Z/13 GFS...OF
ELEVATED INSTABILITY DEVELOPING BY AFTERNOON AS WELL WITH SHOWALTER
INDICES DIPPING TO -1 TO -3 ACROSS NORTHERN AREAS. WILL INTRODUCE
CHC POPS FOR THE AFTERNOON...HIGHEST ACROSS THE SOUTHERN
ADIRONDACKS...MOHAWK VALLEY REGION AND THE LAKE GEORGE SARATOGA
REGION. WITH THE EXPECTATION OF INCREASING CLOUDS AND POSSIBLE
AFTERNOON SHOWERS...EXPECT MAX TEMPS TO ONLY REACH THE 70S IN
VALLEYS...AND 65-70 ACROSS HIGHER ELEVATIONS.
SUN NT-TUE...MODEL SOLUTIONS DIVERGE IN THE HANDLING OF SHORTWAVE
ENERGY TRAVERSING THE NORTHERN AND CENTRAL U.S. DURING THIS TIME
PERIOD...WITH THE 12Z/ECMWF HINTING AT A STRONG SYSTEM DEVELOPING
MONDAY-MONDAY NIGHT ACROSS THE GREAT LAKES AND THEN PASSING ACROSS
SE CANADA ON TUE...WITH A STRONG COLD FRONTAL PASSAGE ACROSS THE
REGION EARLY TUE. THE 12Z/13 GFS...ON THE OTHER HAND...IS
SLOWER...WITH A FRONT AND WAVE MOVING ACROSS ON TUE. THE PREVIOUS
RUN OF THE ECMWF EMPHASIZED THE WAVE DEVELOPMENT MORE ON TUE AS
WELL. WILL THEREFORE KEEP CHC POPS DURING THIS PERIOD...AND WILL
INCLUDE MENTION OF THUNDERSTORMS ON TUE. HOWEVER...SHOULD THE 12Z/13
ECMWF PROVE CORRECT...SHOWERS AND THUNDERSTORMS MAY BE MORE LIKELY
LATE MON INTO MON NT...WITH CLEARING OCCURRING DURING TUE. THE ECMWF
SOLUTION WOULD ALSO BRING MUCH COOLER TEMPS TO THE REGION THAN
CURRENTLY INDICATED. AGAIN...PREVIOUS RUNS DID NOT INDICATE THE
STRONG UPPER LEVEL AMPLIFICATION AND SUBSEQUENT COOLING OCCURRING
FOR TUE-WED...SO WILL NOT QUITE INDICATE THIS YET...WITH MAX TEMPS
REACHING THE MID 70S IN VALLEYS...AND 60S ACROSS HIGHER
ELEVATIONS...AND OVERNIGHT MINS MAINLY IN THE 50S...WITH SOME 40S
ACROSS HIGHER ELEVATIONS. HOWEVER...MUCH COOLER MAX AND MIN TEMPS
COULD OCCUR SHOULD 12Z/13 ECMWF PROVE CORRECT.
TUE NT-THU...HIGH PRESSURE SHOULD BRING GENERALLY FAIR CONDITIONS TO
THE REGION. AGAIN...AS PREVIOUSLY MENTIONED...FOR NOW HAVE SIDED
WITH THE WARMER HPC MOS...WITH MAX TEMPS REACHING THE 70S IN
VALLEYS...AND 60S ACROSS HIGHER ELEVATIONS...WITH OVERNIGHT MINS
MAINLY IN THE 40S AND 50S. HOWEVER...COOLER TEMPS COULD OCCUR SHOULD
THE 12Z/13 ECMWF PROVE CORRECT.
&&
.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A STORM SYSTEM WILL CONTINUE TO AFFECT THE REGION WITH WIDESPREAD
MAINLY LIGHT RAIN TONIGHT. THE RAIN WILL EVENTUALLY TAPER OFF
TOWARDS LATE TONIGHT AS THE STORM MOVES AWAY FROM THE AREA. FLYING
CONDITIONS ARE GENERALLY MVFR ACROSS THE REGION...ALTHOUGH WITHIN
THE BREAKS IN THE RAIN AROUND KGFL/KALB...THERE HAVE BEEN SOME VFR
CONDITIONS. ON THE OTHER HAND...THERE HAVE BEEN A FEW HEAVIER BURSTS
AROUND KPOU/KPSF...WHICH HAS ALLOWED FOR IFR CONDITIONS FOR VSBYS.
THERE MAY BE IFR CONDITIONS FOR A FEW MORE HOURS AT THOSE
SITES...BUT GENERALLY CONDITIONS WILL BE MVFR AROUND THE REGION FOR
MUCH OF THE NIGHT. NNE WINDS WILL BECOME NORTH AROUND 5 KTS
OVERNIGHT.
BY AROUND SUNRISE OR SO...FLYING CONDITIONS SHOULD RETURN TO VFR AT
ALL SITES...AS RAIN ENDS AND CIGS BEGIN TO LIFT. SCT-BKN STRATOCU
AROUND 5-6 KFT CAN BE EXPECTED DURING THE DAY SATURDAY WITH N-NW SFC
WINDS AT 5-10 KTS.
OUTLOOK...
FRI NIGHT-SUN...VFR. NO SIG WX.
MON-TUE...MAINLY VFR. CHC MVFR -TSRA/-SHRA.
&&
.FIRE WEATHER...
DUE TO PERSISTENT RAINFALL CURRENTLY GOING ON ALONG WITH SATURATED
GROUND CONDITIONS ALONG WITH HIGH RH VALUES FOR THE PAST SEVERAL
DAYS...NO FIRE WEATHER CONCERNS ARE EXPECTED FOR AT LEAST THE NEXT
SEVERAL DAYS.
&&
.HYDROLOGY...
MODERATE TO HEAVY RAIN HAS OCCURRED ACROSS MOST OF THE REGION...WITH
THE EXCEPTION OF EXTREME NORTHERN HERKIMER/HAMILTON AND WARRENS COS.
THE HEAVIEST RAIN THUS FAR HAS FALLEN ACROSS THE MOHAWK VALLEY
REGION...SCHOHARIE VALLEY...CAPITAL REGION AND SARATOGA
REGION...WHERE 1-2 INCHES HAS ALREADY FALLEN. AN ADDITIONAL
0.20-0.40 INCH IS POSSIBLE IN THIS REGION THROUGH TONIGHT. SOME
FLASH FLOODING HAS OCCURRED IN PORTIONS SOUTHERN HERKIMER CO...AND
THE POTENTIAL REMAINS FOR A FEW RIVER POINTS TO REACH MINOR FLOOD
STAGE IN THIS AREA AS WELL.
ELSEWHERE...RAINFALL THUS FAR HAS BEEN A BIT LESS TO THE SOUTH AND
SOUTHEAST...BUT UP TO AN ADDITIONAL 0.50 OR PERHAPS HIGHER IS STILL
POSSIBLE THROUGH TONIGHT ACROSS THE SE CATSKILLS/MID HUDSON VALLEY
AND NW CT AS THE MAIN AREA OF RAIN PIVOTS SOUTHWARD THIS EVENING. AT
THIS TIME...THE THREAT FOR FLOODING IN THIS AREA IS LOWER THAN
PREVIOUSLY THOUGHT...BUT WILL STILL NEED TO WATCH
STREAMS/CREEKS/LARGER STEM RIVERS IN THIS REGION AS WELL...SINCE
WATER LEVELS ARE ALREADY RUNNING ANOMALOUSLY HIGH. IN
ADDITION...AREAS OF URBAN/POOR DRAINAGE FLOODING WILL REMAIN
POSSIBLE.
ISOLATED TO SCATTERED SHOWERS AND POSSIBLE EMBEDDED THUNDERSTORMS
WILL BE POSSIBLE FRIDAY AS AN UPPER LEVEL DISTURBANCE PASSES ACROSS
THE REGION. HOWEVER...AT THIS TIME...RAINFALL AMOUNTS ARE EXPECTED
TO REMAIN UNDER ONE QUARTER OF AN INCH.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY
INTO TUESDAY AS A SERIES OF FRONTS CROSS THE REGION.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH SATURDAY MORNING FOR CTZ001-013.
NY...FLOOD WATCH THROUGH SATURDAY MORNING FOR NYZ038>040-047>054-
058>061-063>066.
MA...FLOOD WATCH THROUGH SATURDAY MORNING FOR MAZ001-025.
VT...NONE.
&&
SYNOPSIS...KL/LFM
NEAR TERM...GJM/LFM
SHORT TERM...LFM
LONG TERM...KL
AVIATION...FRUGIS
FIRE WEATHER...LFM
HYDROLOGY...KLHazardous weather outlook, Jun 13, 4:36 PM EDT, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 436 PM EDT THU JUN 13 2013 NYZ032-033-041>043-082>084-VTZ013>015-141100- NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 436 PM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS...LAKE GEORGE AND SARATOGA REGION OF EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 436 PM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN CATSKILLS...MID HUDSON VALLEY...CAPITAL DISTRICT...TACONICS...BERKSHIRES AND LITCHFIELD COUNTY .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ISOLATED...NON SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:09 PM EDT | River Flood Warning | ALY | Oneida | 17 hr |
| Jun 13, 9:03 PM EDT | Areal Flood Advisory | ALY | Dutchess | 4 hr |
| Jun 13, 11:29 PM EDT | River Flood Warning | ALY | Albany, Rensselaer, Saratoga | 27 hr |
| Jun 13, 11:39 PM EDT | Areal Flood Advisory | ALY | Greene, Ulster | 6 hr |
| Jun 14, 2:14 AM EDT | Areal Flood Advisory | ALY | Columbia, Dutchess | 4 hr |
| Jun 14, 1:06 PM EDT | Special Weather Statement | ALY | Schenectady | 39 min |
| Jun 14, 2:21 PM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Jun 14, 2:25 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 65 min |
| Jun 14, 2:50 PM EDT | Areal Flood Advisory | ALY | Greene, Schoharie | 3 hr |
| Jun 14, 3:04 PM EDT | Special Weather Statement | ALY | Montgomery | 26 min |
| Jun 14, 3:21 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schoharie | 3 hr |
| Jun 14, 3:28 PM EDT | Flash Flood Warning | ALY | Montgomery, Schoharie | 3 hr |
| Jun 14, 4:03 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Jun 14, 5:04 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jun 14, 5:27 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Jun 14, 5:39 PM EDT | Special Weather Statement | ALY | Schoharie | 51 min |
Nearby
River Flood Warnings in New York, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.